# SDR AALA2018071219016

- Difficulty date: June 23, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Part number: D53372613211
- Condition: Migrated
- Location: Mlg Actuator Fit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR ACTUATOR FORWARD FITTING BUSHING HAS MIGRATED 0.120".  REPLACED THE BUSHING IAW EA 255480 AND DRAWING R533-70501B.
